MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/5 HOLES/LEFT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/5 HOLES/LEFT; PLATE, FIXATION, BONE
Model Number 02.118.405
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product codes: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, an unknown procedure was performed, ria 2 was used with reamer head and the tubing scrunched up due to excessive force.The reamer head broke.On the ipsilateral side a dynamic hip system (dhs) was inserted but the lag screw was ripped during insertion.On the contralateral side two distal fibula plates ended up cross threading the variable angle (va) locking holes.There was a surgical delay of 10 minutes.Concomitant devices reported: ria 2 bone harvesting kit 520mm sterile (part number 03.404.000s, lot unknown, quantity 1).10.0mm reamer head for ria 2 sterile (part number 03.404.016s, lot unknown, quantity 1).Dhs®/dcs® one-step lag screw 12.7mm thread/95mm (part number 280.295, lot unknown, quantity 1).2.0mm thrdd guide f/ 2.7mm scr va and lcp (part number 03.133.008, lot unknown, quantity 1).2.7mm va-lcp lateral distal fibula plate/7 holes/right (part number 02.118.408, lot unknown, quantity 1).This report involves 1 2.7mm va-lcp lateral distal fibula plate/5 holes/left.This is report 4 of 4 for (b)(4).

Brand Name
2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/5 HOLES/LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11272488
Report Number2939274-2021-00645
Device Sequence Number17017692
Product Code HRS
UDI-Device Identifier10886982038883
UDI-Public(01)10886982038883
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.118.405
Device Catalogue Number02.118.405
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2021
Initial Report FDA Received Date02/03/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10.0MM REAMER HEAD FOR RIA 2; 2.0MM THRDD GUIDE F/ 2.7MM SCR; 2.7MM VA-LCP LAT DIST FIBULA PL RIGHT; DHS®/DCS® ONE-STEP LAG SCREW; RIA 2 BONE HARVESTING KIT 520MM